# SDR AALA20090804TUL04

- Difficulty date: July 21, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 68,992 hours, 32,192 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND UNDER MID CARGO DRAIN AT STATION 655 BETWEEN L29R-L30.  CUT OUT BLENDED AREA AND DYE CHECKED, NO CRACKS FOUND.  INSTALLED DOUBLER, FILLER, AND NEW DRAIN COVER UNDER SRM 53-04 FIGURE 38 SHEET 23 VIEW H.
